# SDR FDEA201502030417

- Difficulty date: February 3, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE FWD INTERIOR ANGLE FOUND CRACKED AT XOS 666.  REPAIRED IAW SRM 57-40-03 FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
